MathSciNet Relay Station
MathSciNet bibliographic data
MR1245071 (95c:35166) 35L65 (35B35 65M12 76L05 76M20)
Liu, Jian-Guo; Xin, Zhou Ping Nonlinear stability of discrete shocks for systems of conservation laws. Arch. Rational Mech. Anal. 125 (1993), no. 3, 217–256.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement